Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

Hello, I have used accutane for 7 months and been off it for 1 month now.

All I have left is a bunch of redmarks and I wan't to get rid of them.

My question: Can I let them get lasered just 1 month after stopping with accutane?

A picture to show the problem:

IPB Image

Share this post


Link to post
Share on other sites
Posted

I dont want to sound like a bitch but :P you hardly see those red marks... noone will notice that, dont worry about it just let them fade in time

Share this post


Link to post
Share on other sites
Posted

Well it seems it always looks better on pictures then it really is. In real life they look worse for my opinion.

Any advice?

Share this post


Link to post
Share on other sites
Posted

hey i know this is out of the question but can u post a pic how bad ur acne was before tane? i just want to see how bad ur acne was to produce redmarks like that, is that alright?

thx

Share this post


Link to post
Share on other sites
Posted

you have issues

Share this post


Link to post
Share on other sites
Posted

Well the acne hasn't been really bad on the face...I mostly had red marks just like now. Only more and they were darker red. Altough my back was filled with acne and some cysts to...that sucked big time. The accutane dit a good job for my back...no acne left on my back and no red marks...just the red marks in the face stayed..:(. And on the picture it doesn't look as bad as in real life for my opinion.

I don't have a picture from before...sorry

Share this post


Link to post
Share on other sites
Posted

This is a joke.Man for gods sake you are rubbing salt into everyones wounds by saying you have red marks.

Share this post


Link to post
Share on other sites
Posted

What red marks?

Share this post


Link to post
Share on other sites
Posted

Well i'm not happy with it. I can't help it that some of you have skin worse then mine. I'd just like to get rid of what's left. I don't want to rub salt in peoples wounds, but I still don't feel right with the skin I have.

Should I do some tanning?

Share this post


Link to post
Share on other sites
Posted

um, i don't see red marks.

If they're there, they must be really faint, they must be almost faded, just give it a few more weeks. You can't laser until 6 months post-accutane anyway. By then, they'll probably be gone(i don't see a thing!).

Share this post


Link to post
Share on other sites
Posted

This is a joke.Man for gods sake you are rubbing salt into everyones wounds by saying you have red marks.

lol, seriously. what is this madness. all I see is mad clear skin

Share this post


Link to post
Share on other sites
Posted

I would give anything to have the skin that just looks like you're blushing. Compare to my red marks, your skin is like heaven sent. But then again if you're not happy with ur skin then who are we to say. I dont think you need laser but some tanning might help even out the skin.

Share this post


Link to post
Share on other sites
Posted

I will try some tanning. I'm also using aloe vera gel now...its 98% tough..

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×